DICLOFENAC AbZ pain gel 10 mg/g, 100 g
DICLOFENAC AbZ Schmerzgel 10 mg/g
Manufacturers: AbZ Pharma GmbH
PZN: 17439496
Dosage: Gel
Content: 100 g
Reward Points: 52
Availability: In stock
8.77€
5.23€
from German pharmacies to your address
Instructions for use for DICLOFENAC AbZ pain gel 10 mg/g, 100 g
Application Notes
Type of application?
Apply the medicine to the affected skin area(s). Then massage in the medicine. The affected area can be covered with a non-airtight bandage. Wash your hands thoroughly after use. Avoid accidental contact with mucous membranes, eyes and open skin.
Duration of use?
The duration of use depends on the type of symptoms and/or the course of the disease. See a doctor if your symptoms have not improved or worsened 3-5 days after starting treatment.
Overdose?
If the drug is used as described, no overdose symptoms are known. If in doubt consult your doctor.
In general, pay attention to a conscientious dosage, especially for babies, small children and the elderly. If in doubt, ask your doctor or pharmacist about any effects or precautions.
A dosage prescribed by the doctor may deviate from the information on the package leaflet. Therefore, since the doctor adjusts them individually, you should use the medicine according to his instructions.
Adolescents from 14 years and adults | a sufficient amount (about 1-4 g) | 3-4 times a day | distributed throughout the day |
Application areas
Mode of action
How does the ingredient of the medicine work?The active ingredient has analgesic, antipyretic and anti-inflammatory at the same time. The drug also has antirheumatic properties. It blocks the formation of certain messenger substances in the body, so-called prostaglandins. These are significantly involved in the development of pain, fever and inflammation.
Composition
Contraindications
What speaks against an application?Always:
- Hypersensitivity to the ingredients
Under certain circumstances - talk to your doctor or pharmacist about this:
- Spontaneously occurring (mucous) skin swelling (angioedema)
- Nettle rash (urticaria)
- Chronic obstructive pulmonary disease (chronic airway disease with a narrowing of the airways)
- Chronic respiratory infections
- Bronchial asthma
- Allergic colds, for example hay fever
- Nasal polyps (proliferation of the nasal mucosa)
- Open injuries, inflammation or infection of the skin
- Eczema
What age group do you need to consider?
- Children under 14 years: The medicine must not be used.
- Children and adolescents under the age of 18: In this age group, the drug should only be used in certain areas of application. Please ask your doctor or pharmacist, if you have questions regarding this topic.
What about pregnancy and lactation?
- Pregnancy: consult your doctor. Various considerations play a role in whether and how the drug can be used during pregnancy.
- Breast-feeding: consult your doctor or pharmacist. He will examine your particular starting position and advise you accordingly as to whether and how you can continue breastfeeding.
If you have been prescribed the drug despite a contraindication, talk to your doctor or pharmacist. The therapeutic benefit can be higher than the risk that the use entails in the event of a contraindication.
Side effects
What adverse effects may occur?- Inflammatory reactions of the skin
- Contact dermatitis (allergic skin reactions that only occur with repeated use)
- Skin hypersensitivity reactions such as:
- Skin rash
- Skin redness
- Eczema
- Itching
- Scaling of the skin
- Dehydration of the skin
- Water retention (oedema)
If you notice any discomfort or changes during treatment, contact your doctor or pharmacist.
For the information at this point, side effects are primarily taken into account that occur in at least one in 1,000 patients treated.
Hints
What should you consider?- Caution: Patients with nasal polyps, chronic respiratory infections, asthma or who are prone to allergic reactions such as hay fever: the medicine can trigger an asthma attack or a severe allergic skin reaction. Therefor consult your doctor before usage.
- Be careful if you are allergic to painkillers!
- Solvents (e.g. propylene glycol, E 477) can cause skin irritation.
Detailed instructions for DICLOFENAC AbZ pain gel 10 mg/g, 100 g
Diclofenac AbZ pain gel 10 mg/g gel
Active ingredient: Diclofenac.
Application areas:
For adults: For the local, symptomatic treatment of pain: in the case of acute strains, sprains or bruises as a result of blunt Trauma; of the soft tissues close to the joint (e.g. bursae, tendons, tendon sheaths, ligaments, muscle attachments and joint capsules.) in arthrosis of the knee and finger joints; in epicondylitis; in Acute muscle pain, e.g. in the back area. For young people from the age of 14: For short-term treatment. For the local, symptomatic treatment of pain in acute strains and sprains or Contusions resulting from blunt trauma.
Warnings: Medicinal product contains a fragrance with benzyl alcohol (0.15 mg/g), citronellol, geraniol, linalool, d-limonene, citral, farnesol, coumarin and eugenol. Pharmacy only.
For risks and side effects, read the leaflet and ask your doctor or pharmacist.
7/20.
Field of use
Diclofenac AbZ Pain Relief Gel is used in adults and adolescents over 14 years of age.
For adults
For the symptomatic treatment of pain:
- in the case of acute strains, sprains or bruises as a result of blunt trauma; - the soft tissue close to the joint (e.g. bursa, tendons, tendon sheaths, ligaments, muscle attachments and joint capsules) in arthrosis of the knee and finger joints; - with epicondylitis (inflammation of the tendon attachments in the area of the elbow, also called tennis elbow or golfer's elbow); - for acute muscle pain, e.g. B. in the back area.
Mode of action
Treat movement pain right where it occurs. Diclofenac Abz pain gel 10 mg/g gel (pack size: 100 g) has a pain-relieving and anti-inflammatory effect in acute strains, sprains, bruises and joint diseases such as arthrosis. The pain gel with the active ingredient diclofenac from AbZ-Pharma can be applied to the affected area three to four times a day as required and is suitable for adults and adolescents aged 14 and over.
Active substances / ingredients / ingredients
Ingredients of Diclofenac Abz Pain Gel 10 Mg/g Gel (Pack Size: 100 g):
Active ingredients:
50 mg propylene glycol (E 1520) per 1 g gel.
This medicinal product contains a fragrance containing benzyl alcohol (0.15 mg/g), citronellol, geraniol, linalool, d-limonene, citral, farnesol, coumarin and eugenol which may cause allergic reactions. In addition, benzyl alcohol can cause slight local irritation.
Contraindications
If you are known to be hypersensitive to any of the ingredients mentioned above, the drug should not be used.
Always use this medicine exactly as described in this leaflet or as your doctor or pharmacist has told you. Check with your doctor or pharmacist if you are not sure.
dosage
Recommended use for Diclofenac Abz Pain Gel 10 Mg/g Gel (pack size: 100 g):
For application on the skin.
The gel is applied thinly to the affected parts of the body and gently rubbed into the skin. Hands should then be washed unless they are the area to be treated. Before applying a bandage, the gel should dry on the skin for a few minutes.
Adults and young people aged 14 and over
Diclofenac Abz Pain Relief Gel 10 mg/g gel (pack size: 100 g) should be used 3 - 4 times a day.
Depending on the size of the affected area to be treated, an amount the size of a cherry to a walnut, corresponding to 1 – 4 g of gel, is required.
The maximum total daily dose is 16 g of gel.
Revenue
- Gently spread a small amount of gel over the skin area to be treated.
- Unless otherwise prescribed by your doctor, the gel can be applied twice a day. When applying the gel to the skin, you may notice a slight cooling effect.
- Wash your hands after applying the gel unless your hands are the area to be treated.
Patient notes
- Warnings and Precautions
- Please talk to your doctor or pharmacist before using this product.
- The possibility of systemic side effects after application of the drug cannot be excluded when the product is used on large areas of skin and for a long period of time. Consult your doctor if you:
- have or have had in the past a gastrointestinal ulcer or gastrointestinal bleeding,
- Have heart, liver or kidney problems,
- have any type of bleeding disorder or bruise easily.
- Avoid direct exposure to the sun and visit tanning salons while using the drug. Discontinue the product if skin reactions occur.
- Do not apply to wounds, infected skin or eczema.
- The medicine must not get in the eyes or come into contact with the mucous membranes of the mouth or nose and must not be swallowed. If the preparation is accidentally swallowed, consult a doctor immediately.
- Stop using the gel and contact your doctor if you develop a widespread rash.
- If you have applied products containing diclofenac to your skin, you can use a breathable (non-occlusive) dressing. Do not use airtight, occlusive bandages.
Pregnancy
- Pregnancy
- Ask your doctor for advice before using this medicine if you are pregnant or think you may be pregnant. The preparation can be used with caution in the first six months of pregnancy, but must not be used during the last 3 months of pregnancy.
- Lactation
- Contact your doctor if you are breastfeeding. The drug can be used with caution during lactation, but it should not be applied to the chest.
- If you are pregnant, planning to become pregnant or breastfeeding and your doctor thinks the treatment is appropriate, the preparation should not be applied to more than one third of your body and should not be used for more than three weeks.
- Ask your doctor or pharmacist for advice before taking/using any medicine.
Hints
Diclofenac AbZ pain gel 10 mg/g gel
Active ingredient: Diclofenac. Areas of application: For adults: For local, symptomatic. treatment of pain: for acute strains, sprains or bruises as a result of blunt trauma; of the soft tissues close to the joint (e.g. bursa, tendons, tendon sheaths, ligaments, muscle attachments and joint caps.) for arthrosis of the knee and finger joints; for epicondylitis; for acute muscle pain , e.g. in the back area. For young people. from 14 years: For short-term treatment. For local, symptomat. treatment of pain from acute strains, sprains or bruises as a result of blunt trauma. Warning: AM contains a fragrance with benzyl alcohol (0.15mg/g), citronellol, geraniol, linalool, D-limonene, citral, farnesol, coumarin and eugenol. Pharmacy only.
For risks and side effects, read the leaflet and ask your doctor or pharmacist. 7/20.
Medicines Reviews
There are no reviews for this product.
Write a review
Related Products

IBUPROFEN Heumann Pain Tablets 400 mg, 20 pcs
IBUPROFEN Heumann Schmerztabletten 400 mg
2.90€ 5.79€

GINKGO-MAREN 240 mg film-coated tablets, 120 pcs
GINKGO-MAREN 240 mg Filmtabletten
83.08€ 169.21€

VIGANTOL 1,000 IU vitamin D3 tablets, 100 pcs
VIGANTOL 1.000 I.E. Vitamin D3 Tabletten
6.49€ 9.03€

PFERDESALBE Apothekers Original Organic Hemp Tin, 200 ml
PFERDESALBE Apothekers Original Bio Hanf Dose
6.99€
Popular in Rheumatism

VOLTAREN Pain gel M. Blue Comfort Trehl., 150 g
VOLTAREN Schmerzgel m.blauem Komfort-Drehverschl.
12.30€ 21.66€